Subdivisions of a Graph of Maximal Degree n + 1 in Graphs of Average Degree and Large Girth

Dedicated to the memory of Paul Erdős

It is proved that for every finite graph H of maximal degree and every , there is an integer such that every finite graph of average degree at least and of girth at least contains a subdivision of H.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received May 5, 1999

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mader, W. Subdivisions of a Graph of Maximal Degree n + 1 in Graphs of Average Degree and Large Girth. Combinatorica 21, 251–265 (2001). https://doi.org/10.1007/s004930100023

Download citation

  • AMS Subject Classification (2000) Classes:  05C83, 05C35